# SDR KCSA071330

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 85,299 hours, 20,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1686B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT STA 610 OVERHEAD IS INOP.
